Citation: eazy eee. "Staring Death in the Face: An Experience with Amphetamines (Adderall) (exp89596)". Erowid.org. Aug 7, 2020. erowid.org/exp/89596
[Erowid Note: Unconfirmed Serious Injury Report. This report of a serious injury was submitted without verifiable details or contact information. Erowid is choosing to publish this report to invite public comment and to allow anyone who knows about this event to submit details that we can verify.
Neither this report nor any report of a hospitalization should be considered reliable without details that can be verified through hospitals, police reports, family members, or news reports. If you have information about this incident or other experience resulting from the use of any psychoactive substance we cover, please contact sage at erowid.org.]
The dose described in this report is very high, potentially beyond Erowid's 'heavy' range, and could pose serious health risks or result in unwanted, extreme effects. Sometimes extremely high doses reported are errors rather than actual doses used.]
It was a generally normal day at my High-School, I bought nine 20mg Adderal XRs from a friend of mine, I've done Adderall before so I thought I knew what I was doing. It was approximately 2:30-3:00pm when I took the first dose of 4 pills.
Nothing was effecting me by the next 30 minutes so I decided to take 2 additional pills and it started to hit me, I loved it. I had work to make up from school which I knew would take me forever to do without Adderall to help me pay attention.
~30 minutes to an hour later the effects started to wear off so I downed the remaining 3 with some water.
Fast forwarding to 2am
None of the three I had taken hours before had effected me at all yet. Although I knew I was feeling the effect of lack of sleep I decided to listen to some music and let the time pass. Not 5 minutes later I feel the beginning of the worst night of my life.
My chest felt like it was being beaten from the inside. I ignored the feeling but it kept gradually getting worse. I used my phone and took my Beats Per Minute with the stopwatch, I was in the 180-200 range. By this time I am shaking uncontrollably, hearing what sounded like TV fuzz, and was so light headed I almost passed out multiple times, I crawled my way into my bathroom because my muscles felt limp, I turned on the light and noticed my dark purple fingers and feet, I knew forsure this was going to be the end of me.
I plead with a god I didn't believe in.
My mother found me on the floor passed out and took me to the hospital.
There the doctor took an EKG of my heart and said I was close to having a massive heart attack, and if I didn't pass out my heart wouldn't have calmed down. I am now diagnosed with atrial defibrillation and have to take heart medication for life.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.